in

Make Sure You Never Use Turmeric If You Take Any Of The Following Medications

Turmeric is one of the most efficient and acceptable ingredient for many people worldwide. One of the most favorable and effective natural ingredients is turmeric. It is often used as a natural home remedy, but it finds its place in the cosmetic and culinary world as well.

 

Sometimes turmeric can cause several side-effects, more specifically when a person is taking certain medications in the same time they take turmeric.

Whenever you think of turmeric as a good solution, think again and check if you are taking the drugs mentioned below.

It is very healthy because of the amazing properties and it can protect your body from colds, flu, viruses and many inflammations.

The main reason for the beneficial characteristics of turmeric is the curcumin, a compound that makes wonders for our body. It can offer potent benefits like anti-inflammatory, anti-carcinogenic, antioxidant, anti-thrombotic which make your body strong.

Many people do not want to use drugs and look for a more natural way to cure their issues and turmeric is one of the remedies which took place in alternative medicine.

But, there are people who consume turmeric as a main treatment and take drugs at the same time in order to make the effect bigger.

That is why it is of great importance to know if turmeric can be combined with any drug and avoid any health issues. For instance, turmeric is anti-thrombotic remedy, therefore, medicines who thin the blood including aspirin, warfarin or Coumadin, clopidogrel are not recommended for using.

Taking these drugs together with turmeric can cause bleeding and the risk is high.

Medicines that are second to the list of prohibited when using turmeric are the ones for reducing the blood sugar levels. When you combine the drugs and turmeric together, you may experience increase of the blood sugar levels. Not only that, but it can cause impaired vision, poor cognitive function, delirium, anxiety, or distraught.

Sometimes turmeric can cause allergies most of the times manifested with hives, rashes or loss of breath.

You should also remember that turmeric cannot be combined with medicines which lower the stomach acid. By accident it might happen to mix these two and then you can feel atomachache, nausea, esophagus problems and bloating.

These are the drugs you should avoid in this case: Famotidine (pepcid), Omeprazole, Ranitidine (Zantac) and Cimetidine (Tagamet).

Educate yourself more and learn the risks and benefits of taking turmeric with drugs. In many cases you should balance or choose one of the two options in order to keep yourself healthy.

 

Source:

Checkthesethings

7 Signs Your Man Truly Loves You

9 Things That Will Happen to Your Body if You Start Eating 2 Eggs a Day